# SDR ASAA2021042834686

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 44,777 hours, 13,248 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AUTO THROTTLE WILL NOT ARM. GROUNDED - YES. FOUND A/T DC 1 DC/B POPPED, RESET A/T DC 1 C/B REF 20-60-01, NO FAULTS NOTED AT THIS TIME. PERFORMED B737-800 FIM 22-31 TASK 801, NO FAULTS NOTED AT THIS TIME.
